[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.65.30. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 15, 1978

Thiazide-lnduced Hypomagnesemia-Reply

Author Affiliations

Manchester Memorial Hospital Manchester, Conn

JAMA. 1978;240(12):1241. doi:10.1001/jama.1978.03290120035019

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In Reply.—  I agree with the comments made by Dr Moore regarding my article. Other electrolyte problems have at times been overlooked in view of the more well-known effects of thiazides and other diuretics on serum potassium levels. However, it was not the intent of this particular study to be all-inclusive and to review other electrolyte changes in patients receiving thiazides.

×